# SDR AALA202008059028

- Difficulty date: July 23, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 62,332 hours, 27,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING TAXI, THE AIRCRAFT EXPERIENCED A LOSS OF GREEN HYDRAULIC SYSTEM WITH A SUBSEQUENT LOSS OF NOSE WHEEL STEERING. AIRCRAFT WAS ABLE TO STOP THE AIRCRAFT AT A DEICING PAD. NO EMERGENCY WAS DECLARED. AIRCRAFT WAS UNABLE TO BE TOWED TO THE GATE SO THE PASSENGERS WERE DEDPLANED USING AIRSTAIRS AND TRANSPORTED TO THE TERMINAL VIA A BUS. FOUND 4 HYDRAULIC DRESSING FLEXIBLE HOSES ON THE LEFT HAND MAIN LANDING GEAR FOR ALTERNATE BRAKES LEAKING. REPLACED FLEXIBLE HOSE #29 (AALA202007279032), #32 (AALA202008059025), #65 (AALA202008059026) AND #66 (AALA202008059027) PER AMM 32-11-12-00-001A AND AMM 32-11-12-400-001-A.  ALSO FOUND POWER TRANSFER UNIT HYDRAULIC HOSE LINE 1569GM B-NUT LOOSE AND LEAKING AT THE ELBOW; TIGHTENED B-NUT PER AMM 20-21-12. (AALA202008059028) A SATISFACTORY OPERATIONAL AND LEAK CHECK WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
